# SDR CA111201001

- Difficulty date: November 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) TWO MIN. AFTER T/O, THE CABIN FILLED WITH SMOKE AND AN EMERGENCY WAS DECLARED. THE CREW RETURNED TO THE DEPARTURE AIRPORT WHERE ON SHORT FINAL AT 100` ALTITUDE, THE LOW OIL PRESSURE WARNING CAME ON ENGINE NR 2. THE A/C LANDED SAFELY AND BOTH ENGINE WERE SHUT DOWN BEFORE THE PASSENGERS WERE DEPLANED ON THE RUNWAY. POST FLIGHT INSPECTION FOUND A LARGE QUANTITY OF OIL IN THE ENGINE INLET WITH NONE LEFT IN THE TANK.
